# SDR SWAA2016060852583

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 35,747 hours, 20,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 6545890
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH ESCAPE STRAP FRAYED.  R & R STRAP IAW AMM.
